# SDR UALA2009110403435

- Difficulty date: November 3, 2009
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 68,384 hours, 8,071 cycles
- Engine: Pwa PW4056
- Engine time: 69,457 hours, 10,056 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part serial: CDBUDN4722
- Condition: Bent
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A WALK AROUND FOUND NR 1 END FAN BLADES BENT AT TIP. NR 33 AND NR 21 FROM TIP 1" DOWN, CURLED OUTWARD ON TIPS.  NEW BLADES ON FLAT BED AT ENG. REPLACED BLADES 2, 21 & 14, 33 ON NR 1 ENG SIGN OFF AND INSTALLATION COMPLETED.
